# SDR USAAD97032

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

FLT 1020 - RSW-CLT - IN FLIGHT AT FL 240, THE NR 2 FIRE WARNING LIGHT ILLUMINATED.  SELECTED B LOOP.  RIGHT ENGINE FIRE HANDLE ILLUMINATED.  FIRED NR 1 FIRE BOTTLE, SHUT DOWN RIGHT ENGINE.  SINGLE ENGINE TIME WAS 15 MINUTES.  REPLACED CLAMP ON 13TH STAGE DUCT LEAK.  (M)
